| Model Number |
407845 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
Cardiac Perforation (2513); Foreign Body In Patient (2687)
| Date of Event |
05/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During a paroxysmal atrial fibrillation procedure, a portion of the sheath remained in the patient and an effusion was noted.At the end of the procedure, when the sheaths were being removed, a portion of one sheath remained in the patient's right external iliac vein.The patient also experienced a pericardial effusion.An x-ray image was taken to confirm where the retained sheath was, however attempts to retrieve it were unsuccessful and manual compression was administered.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported sheath detachment and effusion remain unknown.